Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hair problem, white substance falling when rubbing hair. Diet suggestions?

Hi Doc, I am having this hair problem past 2 months. When i rub my hairs a white substance falls down. And when i scratch my head scalp same substance. Totally upset because of this. I have tried all the shampoos and everything but nothing works. IS there anything i need to bring into my diet . Please assist and suggest some medicines or shampoos to use. Waiting for your quick response. Regards, Abhi
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
fungal infection is commonly the problem like in your case
need to use antifungal tab 150 mg fluconazole once a week for 4-6 wk
keep dry no oily and toxiic soaps shampoo and oils
apply antifungal lotion on whole scalp at night and wash with ketakonazole shampoo in the morningntnti allergic tab sos for itch
can use liquid iodine once a day to strenghten hair
use non oily non greesy and non faty food for some days
Answered: Sun, 25 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor